Groupes de Lie algébriques (travaux de Chevalley)
Séminaire Bourbaki : années 1951/52 - 1952/53 - 1953/54, exposés 50-100, Séminaire Bourbaki, no. 2 (1954), Talk no. 57, p. 67-74
@incollection{SB_1951-1954__2__67_0,
     author = {Dieudonn\'e, Jean},
     title = {Groupes de Lie alg\'ebriques (travaux de Chevalley)},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1951/52 - 1952/53 - 1953/54, expos\'es 50-100},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1954},
     note = {talk:57},
     pages = {67-74},
     mrnumber = {1609213},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1951-1954__2__67_0}
}
Dieudonné, Jean. Groupes de Lie algébriques (travaux de Chevalley), in Séminaire Bourbaki : années 1951/52 - 1952/53 - 1953/54, exposés 50-100, Séminaire Bourbaki, no. 2 (1954), Talk no. 57, pp. 67-74. http://www.numdam.org/item/SB_1951-1954__2__67_0/

[1] Chevaliey (Claude). - Théorie des groupes de Lie., t. II : Groupes algébriques.- Paris, Hermann, 1951, (Act. scient. et ind. n° 1152) | Zbl 0054.01303

[2] Chevaliey (Claude) and Kolchin (E.R.). - Two proofs of a theorem on algebraic groups, Proc. Amer. math. Soc., t. 2, 1951, p. 126-134. | MR 40305 | Zbl 0042.25502

[3] Chevalley (Claude). - A new kind of relationship between matrices, Amer. J. of Math., t. 65, 1943, p. 521-531. | MR 9604 | Zbl 0060.03602

[4] Chevaliey (Claude). - Algebraic Lie algebras, Ann. of Math., t. 48, 1947, p. 91-100. | MR 19603 | Zbl 0032.25202

[5] Kolchin (E.R.), Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Ann. of Math., t. 49, 1958, p. 1-23. | MR 24884 | Zbl 0037.18701

[6] Tuan (Hsio-Fu). - A note on the replicas of nilpotent matrices, Bull. Amer. math. Soc., t. 51, 1945, p. 306-312. | MR 12278 | Zbl 0060.03603

[7] Cohen (I.S.). - Note on a note of H.F. Tuan, Bull. Amer. math. Soc., t. 52, 1946, p. 175-177. | MR 14079 | Zbl 0060.03604

[8] Gôto (Morikuni). - On the replicas of nilpotent matrices, Proc. Jap. Acad., t. 23, 1947, p. 39-41. | MR 41123 | Zbl 0040.15702

[9] Matsushima (Yôzo). - Note on the replicas of matrices, Proc. Jap. Acad., t. 23, 1947, p. 42-49. | MR 41124 | Zbl 0040.15801